Skip to Content

Does doxcy cause break outs first and why?

Responses (1)

suzanne66 20 Sep 2011

I assume you are taking doxycycline for acne?

No, doxycycline should not cause your acne to get worse initially.
Doxycycline can increase sensitivity to the sun, or cause sunburns, so it is best taken with the evening meal.

nakia 21 Sep 2011

well the acne came up really bad. I've been taking them now only 5 days. The left side has dried up really well however on the right side of my face there are still a few big ones. I waiting to see what will happen to them. The doc gave me them to take for a month. One in the morning and one at night. So I can't take it in the evenings only.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Possible side effect?

Posted 7 Oct 2010 1 answer

Ortho Evra - Does it cause acne?

Posted 22 Feb 2015 2 answers

Epiduo - How long befor I see results?

Posted 19 Jun 2015 1 answer

On Zoloft and wondering bout side effects?

Posted 23 Dec 2015 1 answer